Search Results

There are 53712 results for: content related to: Steady-state non-equilibrium transport in non-Hermitian open quantum nanostructures

  1. Several variants of the Hermitian and skew-Hermitian splitting method for a class of complex symmetric linear systems

    Numerical Linear Algebra with Applications

    Volume 22, Issue 2, March 2015, Pages: 338–356, Shi-Liang Wu

    Version of Record online : 9 SEP 2014, DOI: 10.1002/nla.1952

  2. Modified Hermitian and skew-Hermitian splitting methods for non-Hermitian positive-definite linear systems

    Numerical Linear Algebra with Applications

    Volume 14, Issue 3, April 2007, Pages: 217–235, Liang Li, Ting-Zhu Huang and Xing-Ping Liu

    Version of Record online : 29 JAN 2007, DOI: 10.1002/nla.528

  3. Generalized skew-Hermitian triangular splitting iteration methods for saddle-point linear systems

    Numerical Linear Algebra with Applications

    Volume 21, Issue 1, January 2014, Pages: 152–170, Lev A. Krukier, Boris L. Krukier and Zhi-Ru Ren

    Version of Record online : 25 JAN 2013, DOI: 10.1002/nla.1870

  4. On rank invariance of moment matrices of nonnegative Hermitian-valued Borel measures on the unit circle

    Mathematische Nachrichten

    Volume 263-264, Issue 1, January 2004, Pages: 103–132, Bernd Fritzsche, Bernd Kirstein and Andreas Lasarow

    Version of Record online : 16 DEC 2003, DOI: 10.1002/mana.200310126

  5. Convergence acceleration techniques for non-Hermitian SCF problems

    International Journal of Quantum Chemistry

    Volume 109, Issue 11, 2009, Pages: 2564–2571, Pedro Salvador

    Version of Record online : 10 APR 2009, DOI: 10.1002/qua.22103

  6. On Quasi-Hermitian Varieties

    Journal of Combinatorial Designs

    Volume 20, Issue 10, October 2012, Pages: 433–447, A. Aguglia, A. Cossidente and G. Korchmáros

    Version of Record online : 23 MAY 2012, DOI: 10.1002/jcd.21317

  7. On SSOR-like preconditioners for non-Hermitian positive definite matrices

    Numerical Linear Algebra with Applications

    Volume 23, Issue 1, January 2016, Pages: 37–60, Zhong-Zhi Bai

    Version of Record online : 14 JUL 2015, DOI: 10.1002/nla.2004

  8. On successive-overrelaxation acceleration of the Hermitian and skew-Hermitian splitting iterations

    Numerical Linear Algebra with Applications

    Volume 14, Issue 4, May 2007, Pages: 319–335, Zhong-Zhi Bai, Gene H. Golub and Michael K. Ng

    Version of Record online : 9 JAN 2007, DOI: 10.1002/nla.517

    Corrected by:

    Erratum: Erratum

    Vol. 19, Issue 5, 891, Version of Record online: 20 JUN 2012

  9. Collineation groups of the intersection of two classical unitals

    Journal of Combinatorial Designs

    Volume 9, Issue 6, 2001, Pages: 445–459, L. Giuzzi

    Version of Record online : 4 OCT 2001, DOI: 10.1002/jcd.1023

  10. The Algebra of Effective Hamiltonians and Operators: Exact Operators

    Advances in Chemical Physics, Volume 83

    Vincent Hurtubise, Karl F. Freed, Pages: 465–541, 2007

    Published Online : 14 MAR 2007, DOI: 10.1002/9780470141410.ch6

  11. Pseudo-Hermitian random matrix theory

    Fortschritte der Physik

    Volume 61, Issue 2-3, February 2013, Pages: 276–290, S.C.L. Srivastava and S.R. Jain

    Version of Record online : 6 AUG 2012, DOI: 10.1002/prop.201200107

  12. The Nonsymmetric Kaluza–Klein Theory and Modern Physics A Novel Approach

    Fortschritte der Physik

    Volume 64, Issue 2-3, February 2016, Pages: 190–249, M. W. Kalinowski

    Version of Record online : 28 DEC 2015, DOI: 10.1002/prop.201500069

  13. Particle injection into a chain: decoherence versus relaxation for Hermitian and non-Hermitian dynamics

    Annalen der Physik

    Volume 524, Issue 5, May 2012, Pages: 286–301, F. Gebhard, K. zu Münster, J. Ren, N. Sedlmayr, J. Sirker and B. Ziebarth

    Version of Record online : 2 FEB 2012, DOI: 10.1002/andp.201100287

  14. Hermitian operators on complex Banach lattices and a problem of Garth Dales

    Journal of the London Mathematical Society

    Volume 86, Issue 3, December 2012, Pages: 641–656, N. J. Kalton

    Version of Record online : 20 JUN 2012, DOI: 10.1112/jlms/jds024

  15. Quasi-optimal preconditioners for finite element approximations of diffusion dominated convection–diffusion equations on (nearly) equilateral triangle meshes

    Numerical Linear Algebra with Applications

    Volume 22, Issue 1, January 2015, Pages: 123–144, Alessandro Russo, Stefano Serra-Capizzano and Cristina Tablino-Possio

    Version of Record online : 1 JUL 2014, DOI: 10.1002/nla.1941

  16. Solution of a multiple Nevanlinna–Pick problem for Carathéodory functions via orthogonal rational functions in the matrix case

    Mathematische Nachrichten

    Volume 281, Issue 1, January 2008, Pages: 75–108, Andreas Lasarow

    Version of Record online : 20 DEC 2007, DOI: 10.1002/mana.200610588

  17. Iterative orthogonal direction methods for Hermitian minimum norm solutions of two consistent matrix equations

    Numerical Linear Algebra with Applications

    Volume 13, Issue 10, December 2006, Pages: 801–823, Yuan-Bei Deng, Zhong-Zhi Bai and Yong-Hua Gao

    Version of Record online : 3 JUL 2006, DOI: 10.1002/nla.496

  18. Asymptotic behaviour of certain families of harmonic bundles on Riemann surfaces

    Journal of Topology

    Volume 9, Issue 4, December 2016, Pages: 1021–1073, Takuro Mochizuki

    Version of Record online : 1 SEP 2016, DOI: 10.1112/jtopol/jtw018

  19. On the Structure of Hermitian-Symmetric Inequalities

    Journal of the London Mathematical Society

    Volume s2-15, Issue 3, June 1977, Pages: 419–430, Carl H. Fitzgerald and Roger A. Horn

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-15.3.419

  20. On a class of extremal solutions of a moment problem for rational matrix-valued functions in the nondegenerate case I

    Mathematische Nachrichten

    Volume 283, Issue 12, December 2010, Pages: 1706–1735, Bernd Fritzsche, Bernd Kirstein and Andreas Lasarow

    Version of Record online : 22 SEP 2010, DOI: 10.1002/mana.200810054